# SDR ABXA010820

- Difficulty date: April 1, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 58,359 hours, 55,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59195721
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 1502 HAD 2 EACH AREAS OF DELAMINATION AND 1 SPOT OF LEVEL 1 CORROSION ON EXTERIOR SURFACE.  REPLACED THE BUTE DOOR IAW DC-9 SRM 51-30-5.
